# SDR USAA001076

- Difficulty date: July 31, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 37,843 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 1 INCH IN 15 AREAS, BS 312 UPPER CHORD FRAME RBL 36, LBL 15.  CORROSION LEVEL 1.  FABRICATED NEW FLOORBEAM T-CAP PER SRM 53-10-08, 53-10-51.  (M)
